I went to the dr Tuesday of last week and was diagnosed with acute bronchitis and a sinus infection. Got shots of Rocephen and kenalog; and rx's for Levaquin, ventalin, cough syrup and otc Mucinex DM. Wednesday thru Friday no better and started having pains in my back when coughing. Went back to Dr yesterday (Wednesday), still coughing up some green stuff but not as much. Still feel yucky, better, but yucky. He told me to finish the Levequin, and gave me Z-Pack, Ceftin, Prednisone, more cough syrup, and continue with the Mucinex DM. Did X-Rays and CBC. Said it may have gone into Pnuemonia (pneumonia) when I was having the back pains.
I am just confused and a bit concerned - and sick of being sick.
The weird thing is that it went to hell in less than 24 hours.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.